Showing 2089–2100 of 31213 results

Febrisan, effervescent powder, lemon flavor, 5 g, sachets, 12

5.00
Febrisan is a medicine for the short-term treatment of the symptoms of colds and flu.The drug contains three active substances: paracetamol, phenylephrine and ascorbic acid (vitamin C).

Flucontrol Hot, powder for oral solution, 5.5 g, 8 sachets

5.00
FluControl Hot is a medicinal product containing high-dose paracetamol. A drug against the symptoms of flu and colds. FluControl Hot relieves pain and fever, reduces the amount of nasal discharge, reduces swelling of the nasal mucosa.

Gripex Hot MAX, powder for oral solution, 8

5.00
Gripex Hot Max is a drug in the form of a powder for oral solution, used in the course of colds or flu or flu-related symptoms. Gripex Hot Max contains 3 active ingredients: paracetamol, vitamin C and phenylephrine and works comprehensively: it clears the nose and helps to fight fever and pain.

Gripex Hot, powder for solutions, 8

5.00
Gripex Hot is a drug in the form of a powder for oral solution, used in the course of colds or flu or flu-related symptoms. Gripex Hot contains 3 active ingredients: paracetamol, vitamin C and phenylephrine and works comprehensively: it clears the nose, helps to fight fever and pain.

Ibum, 100 mg / 5 ml, banana flavor oral suspension, 130 g

5.00
IBUM contains ibuprofen, a substance from the group of non-steroidal anti-inflammatory drugs (NSAIDs) that has analgesic, antipyretic and anti-inflammatory effects.

Ibum, 100 mg / 5 ml, oral suspension, raspberry flavor, 130 g

5.00
IBUM contains ibuprofen, a substance from the group of non-steroidal anti-inflammatory drugs (NSAIDs) that has analgesic, antipyretic and anti-inflammatory effects.

Ibutact, 40 mg / ml, oral suspension, 200 ml (bottle with measuring spoon)

5.00
Ibutact contains the active substance ibuprofen, which belongs to the group of non-steroidal anti-inflammatory drugs (NSAIDs) which have analgesic, anti-inflammatory and antipyretic properties

Laboratories PolfaŁódź Cold and Flu, lemon flavor, effervescent powder in sachets, 8

5.00
МИГ для детей Форте - лекарственный препарат в виде сиропа, обладающий жаропонижающими и обезболивающими свойствами.

Lipomal, 97 mg / 5 ml, syrup, 125 g

5.00
Lipomal is a medicinal product containing linden extract, which is a traditional diaphoretic for use in fever, throat inflammation and cough. Lipomal contains linden inflorescence, which is a diaphoretic

Paracetamol Aflofarm, (120 mg / 5 ml), oral suspension, 100 ml

5.00
Paracetamol Aflofarm is a medicinal product with a fever-lowering effect, for use in pain conditions of mild and moderate intensity (headache, toothache, pain associated with teething).

Galena paracetamol, 120 mg / 5 ml, syrup, 100 ml

5.00
Paracetamol Galena syrup is an analgesic and antipyretic drug intended mainly for children. The drug is used in pain of various origins, e.g. teething, muscle aches, as well as in fever, colds or flu-related conditions.

Paracetamol Hasco, orange flavor, 120mg / 5ml, oral suspension, 150 g

5.00
Paracetamol Hasco is a medicine used in children and infants to reduce fever and relieve pain. It is well tolerated in recommended doses.